# SDR QXEA0002882

- Difficulty date: October 20, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 2,967 hours, 4,128 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Part serial: 235
- Condition: Malfunctioned
- Location: Cabin
- Part time: 7,463 hours, 10,511 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- LANDING GEAR INOPERATIVE CAUTION FOLLOWED BY LEFT DOOR AMBER LIGHT.  AIRCRAFT RETURNED TO PDX WITHOUT INCIDENT.  REMOVED AND REPLACED PSEU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
